Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17068
Title: Predictive inference for singular multivariate elliptically contoured distributions
Authors: Liu, JS
Ip, WC
Wong, H 
Keywords: Generalized inverse Wishart distributions
Hausdorff measure
Predictive distribution
Singular elliptically contoured distribution
Singular matrix-T distribution
Issue Date: 2009
Publisher: Elsevier Inc
Source: Journal of multivariate analysis, 2009, v. 100, no. 7, p. 1440-1446 How to cite?
Journal: Journal of Multivariate Analysis 
Abstract: We have derived the predictive distributions of future responses and the regression matrix in the multivariate linear regression model, under the singular or nonsingular matrix variate elliptically contoured distribution with noninformative prior, with respect to the Hausdorff measure. The predictive distributions are also derived under the singular or nonsingular matrix variate normal distribution with normal-inverse Wishart conjugate prior as a particular case of the matrix elliptically contoured distribution. The predictive distributions are singular or nonsingular matrix-T distributions introduced by Diaz-Garcia and Gutierrez-Jaimez [J.A. Diaz-Garcia, R. Gutierrez-Jaimez, Distribution of the generalized inverse of a random matrix and its applications, J. Statist. Plann. Inference 136 (2006) 183-192], both in the noninformative and conjugate prior cases. The first result gives inference robustness with respect to departures from the underlying distribution assumption in the direction of elliptically contoured distributions, even in the singularly distributed case.
URI: http://hdl.handle.net/10397/17068
DOI: 10.1016/j.jmva.2008.12.013
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Oct 9, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Oct 13, 2017

Page view(s)

38
Last Week
0
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.